Doctor insights on:
I Am Taking Warfarin And Suddenly Have A Puffy Vein On The Right Side Of My Forhead
Be careful, warfarin: Really, i think the answer has more to do with the warfarin you are on, not the running. I think it is better if you are on anything that can thin your blood (think Coumadin (warfarin), or Lovenox (enoxaparin) (a type of Heparin you can give at home)) you should avoid activities prone to injury, falls during running are one of those activities. Walk fast 30-60 minutes a day and your running will come back. :). ...Read moreSee 5 more doctor answers
Depends: How long have you been on warfarin? What does "didn't respond" mean? Do you have pain? Do you have swelling? Do you have a thrombophilia? Do you have paget-schroetter syndrome? Have you had surgery? Your question really can't be answered specifically without more information and an examination. You need to talk it over with your doctor. ...Read moreSee 1 more doctor answer
My wife having portal vein thrombosis, she is taking warfarin 5 mg daily, but she has the severe abdopain pain.Pl.Give me guidence for relief of abdo.?
Is there anything i can do to help dissolve a blood clot in my portal vein? I am taking warfarin, allergic to heparin, & clot is delaying my surgery.
Not in chronic: Usually after few weeks of portal vein thrombosis there is nothing to do except taking warfarin . In acute cases within first two weeks a physician can place intra arterial catheter in your mesenteric (intestinal) artery and infuse t-pa ( clot buster) and that may help but really it is not the standard of care in most places in the country. ...Read moreSee 2 more doctor answers
I no there is no such thing as blue blood, so y do my veins looks blue ish, since I started takin Coumadin (warfarin) for my DVT in by right leg.?
Blue blood: Actually there is such a thing as blue blood. The color of your blood comes from hemoglobin, which is red when it is fully loaded with oxygen. When it is fully unloaded it does turn blue. Also, certain poisonings cause blue blood (methemoglobinemia). In your case, blue blood is not from the Coumadin (warfarin) but from the DVT itselt. A clot obstructs blood flow and reduces the oxygen level on the hemoglobin. ...Read moreSee 1 more doctor answer
Vascular #: Does warfarin actually decrease the size of a blood clot? Or, does it just hold it in place in the vein?
Stabilizes: It actually keeps it from growing larger and the body's own processes act to "chew up" the clot - called fibrinolysis. ...Read more
Generally, can a person who takes daily Coumadin (warfarin) be a candidate for any varicose vein radio frequency procedures?
Yes: This depends on a variety of factors such as why the Coumadin (warfarin) is being used, but in general we stop the Coumadin (warfarin) around the time of the procedure, sometimes replacing it with something more easily controllable such as lovenox. See a vascular surgeon with experience in vein surgery for a consultation to find out more. ...Read moreSee 1 more doctor answer
If a person has budd chiari syndrome and now they need to stop warfarin is it typical that the veins in the liver would get clotted again?
Off Coumadin (warfarin) for a week, have small pain in calf that comes and goes, no warmth, vericose veins, or swelling should I worry?
Would have concern: When stopping an oral anticoagulant, it has been reported that a person may have a period of time during which they have a higher chance of clot formation (rebound hypercoagulability). If new leg pain with a history of dvt, i would consider medical evalution to include ultrasound of the leg. ...Read moreSee 3 more doctor answers
Hx of DVT 2000, pes 2004, l subclavian vein clot 2006. All idiopathic. Now hematologist suggesting lifetime warfarin not necessary. Guideline?
I have a vein on my upper leg which is hard n sore n red all over it I'm on warfarin n had 3 dvts n INR is 1.2 could it b another one ?
I have a blood clot in my left jugular vein I am currently on coumadin (warfarin). Can i get another clot? My right arm is swollen slightly.
Hit my foot.Barely visible and hard lump appeared on vein which leads to great saphenous vein. Tender to touch. I use coumadin (warfarin).Need to be checked?
Diagnosed calf DVT in feb, on warfarin, asymptomatic since, new pain and development of apparent varicose veins in right thigh x3 day, is this normal?
Common not normal : Having superficial varicose veins develop after a DVT is common. But that doesn't mean you shouldn't treat them and try to prevent post-thrombotic syndrome. Guidelines for post-dvt include compression stockings for 2 years to reduce those complication. See miamibeachvein.Com for info or phlebology.Org for a vein specialist in your area. ...Read moreSee 3 more doctor answers
My wife has Leidens factor 5 and factor 2, she is currently on Coumadin (warfarin) 11.5 mg. Her veins in her right leg are deep vein thrombosis can she get help?
Long-term anti-coag: Long-term anticoagulation is likely recommended as long as no risk factors for bleeding with good anticoagulation monitoring. There is a high risk for recurrence and the potential benefits from long-term warfarin may outweigh the risks. The condition is ideally co-managed by your doctor and a hematologist. A IVF filter may be considered depending on the specifics. ...Read more
Deep vein thrombosis left me with 1 blood clot in right leg-3 clots in lungs-have been on warfarin 4 years now. Is this safe to be on this..
Positional change.: The veins in the face just as the veins in the rest of the body change in size depending on changes in position as well as changes in levels of hydration and changes in pressure in the chest and abdominal cavity. In the face, the veins decrease with standing and increase with lying down. Straining or laughing increase the the pressure in the chest which can increase the size of the facial veins. ...Read more
- I am taking warfarin and suddenly have a puffy vein on the right side of my forhead
- I have my period and am bleeding alot i am also on warfarin
- Why am i having pain in my right side?
- I am pregnant and have pain on my right side
- I am having chest pains on right side
- I am having pain in my left side
- I am taking akt 4 and my monthly periods have stopped
- I have puffy eyelids how can i tell whether i am allergic to my mascara
- Can i get pregnant or have surgery while taking warfarin?
- What come about if i stop taking my methotrexate suddenly?